# SDR 98ZZZX1240

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Defective
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING IS DEFECTIVE PER SL 1337-65-97, DATED 11-24-97.
